T Nation

Thinking of Stopping TRT

So I have been on TRT for 12 months now, initially I started through my GP on Nebido, felt incredible after first injection, then another at 4 weeks due to low shbg, then switched to a private Dr who started me on Enanthate and HCG, after months of tinkering and different doses I realised I felt better on lower levels.

Currently on 30mg Enanthate every 3.5 days and take HCG 100iu twice a week.

Feel good physically but I seem to really struggle with HCG, I started on 1000iu a week and tapered all the way down to where I am now but still feel off, high anxiety, suppressed appetite, strange sensation in my head among other things and it’s the day after HCG injection I feel it, I have stopped it for over a week and these things went away but then I experience atrophy and start to feel worse then have to take the HCG again, so you can see this is a vicious cycle.

Also to had I have struggled with high Hemoglobin and HCT.

And also my libido is just non existent, I can count on my hand how many times I’ve had libido in the last 12 months.

I just feel like I’m getting no where and I don’t know whether the libido is due to a mental flaw or it’s hormonal?

When I started Nebido, my libido was through the roof and I felt great for about 8 weeks then my testicles shrunk and I got lots of sides etc this is when I switched to private for a better standard of care.

I just don’t know what to do, I feel like I had less things to worry about and think about before TRT, yes I had low T and struggled with energy but I feel life was somewhat easier.

Here are my latest results in UK metrics with US beside them:

TT 15.7 nmol/l 452 ng/dl
FT 0.489 nmol/l
SHBG 13 nmol/l
E2 78 pmol/l 21.2 pg/ml

Everything else good including lipids, thyroid etc.

Just at al loss and in need of serious help, I’ve researched everything to the core and spent hours researching, in the UK the Drs only know so much.

I know what I need to do to come off, for example Nolva or Clomid and timescales etc.

If anyone has any insight into my problem please share :slight_smile:

Your numbers seem pretty low. Your dose is also low. Maybe need to increase.

1 Like

Dude how do you want to feel good with that values, who put you on that protocol?

Both my total t and e2 were higher before I started TRT, yes my shbg was higher again, but we talk about PRE TRT values and yes we are different persons with different needs of testosterone but still…

Very few guys would feel good on TRt with 500 total test even with low shbg

Why dont you try inject EOD(because of the low shbg) and bump your dose? Also make sure to inject IM

You can try for example now 50mg twice per week, I wouldnt go higher just yet

Before you quit, I’d try a much larger dose.

Your e2 seems low and your shbg is high. A larger dose should help both of those issues.

I personally would try something like 75mg e3.5d and then reassess. Your tt:e2 ratio is good on an e3.5d protocol so hopefully it stays with a higher dose.

I’d also drop the hcg unless you’re trying to conceive.

1 Like

I agree with roscoe88 try a higher dose and drop the hcg, some guys just don’t feel well on it. Give that a shot for 8 weeks and reassess. You may not feel awesome yet, but do things seem better? If so try another dose bump say to 90-100mg every 3.5 days. And seem one more time.

But to your question about coming off, while I’ve never tried it tamoxifen 20mg/day for 6 weeks starting 2-3 weeks after your last inj (stop everything test &hcg) seems pretty popular over on the Pharma forum these days. That you’ve been taking hcg will help. There are variations on this of course.

It’s easy to forget how bad we felt before starting.
It’s worth the effort to find your right dose/protocol.

Your testicles are now out of the equation. Other than their size, they are not doing anything. Drop the HCG and bump your dose a bit. This should help. HCG made me feel like crap too.

You have low SBHG so you are likely to do better on more frequent injections.

If you are to change, I would advise change one variable at a time, ie. drop the clomid, increase your dose frequency or up your dose. That way you will know what made the improvements.

Your free T looks very good if that is a trough level.

I don’t know how it’s possible to feel good if your testicles shrink though? Surely a massive part of libido is having them still in order?

I don’t want my testicles to completely shut down though.

Two more options to try :stuck_out_tongue_winking_eye:

You can think what you want but yes they do.

Too late, unless you keep with the hcg.

1 Like

Unless you need to keep your boys pumped to make some kids very soon…HCG might not benefit you as much as you think.

You’re on testosterone…your nuts are on vacation just hanging out. If it’s a self esteem thing and them shrinking 10-15% bothers you…well that’s a choice you’ll have to make. Plump nuts or good T levels.

Also…no woman ever said “your nuts were so hot last night”. They could probably give a shit.

In the 2ish years since I started trt I’d say “the boys” have shrunk about 10%, but I really have no good idea. I actually had them scanned because of some testicular pain before starting, found nothing, I’d have to have to have it done again to get a new measurement, I can’t really tell.

My wife has performed 3-400 “inspections” of them in that time (Yay!) and she’s never mentioned it.

Screenname checks out…

On a serious note, I’ve had a girl compliment the size of my nuts before and clearly express that she saw a correlation between manliness and size of balls, going as far as using it to explain the “this guy has balls!” expression.

That being said I agree with the sentiment that I’ll gladly trade 10-15 or even 20% of my balls’ size for good T levels

Ahh there it is. Your balls make you feel sexy. Its a mind fuck. Stop it. Let your balls shrink and start enjoying TRT. Bump up the dose.